# SDR MALA040101

- Difficulty date: January 2, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 17,385 hours, 19,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FWD LAV AFT I/B MOUNT HAS CORROSION.  CLEANED, PREPPED, AND REPAIRED LAV AFT TIE DOWN FITTING IAW MESABA EO S25064.  A/C RELEASE DATE 01/06/04.  REFER TO NR 1195871 FOR ADDITIONAL INFO.
